# SDR DXTA200702364

- Difficulty date: July 29, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 452 hours, 309 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT EXTEND NORMALLY, USING CHECKLIST TO EXTEND  GEAR (EMERGENCY EXTENSION) 3 GREEN LIGHTS ILLUMINATED RED INTRANSIT LIGHT REMAINED ILLUMINATED. ON ROLLOUT, RUDDER PEDALS INEFFECTIVE FOR NOSE WHEEL STEERING. STEERING TILL OPERATED NORMALLY.  FOUND LANDING GEAR CONTROL HANDLE INOP. REMOVED & REPLACED LANDING GEAR CONTROL HANDLE. IAW CE680MM 32-30-40
